# SDR USAAD00127

- Difficulty date: August 8, 2000
- Submitted: October 5, 2000
- Operation: Air carrier
- Aircraft: N959VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47352
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Part number: V1211
- Condition: Contaminated
- Location: Aft Fuselage
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

PHL - DTW - FLT 448 - BOTH LAVATORY SMOKE DETECTORS ACTIVATED ALONG WITH THE SMELL OF BURNING OF OIL AND VISIBLE SMOKE.  THE AIRCRAFT DIVERTED TO THE NEAREST AIRPORT AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED BOTH AIR CONDITIONING WATER SEPARATOR COALESCER BAGS.  THE BAGS WERE OIL SOAKED FROM A PREVIOUS APU OIL LEAK PROBLEM.  (M)
